Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 8, NWS Austin/San Antonio, TX

June 19, 2009Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 19, 2009, 5:39 AM CDT for Val Verde County, Texas. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2009, 5:39 AM CDT (10:39 UTC)
Expired
Jun 20, 2009, 11:30 AM CDT
In force
30 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecos River near Langtry (LTRT2).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 191039
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 AM CDT FRI JUN 19 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 6-12 HOURS. THIS WILL LIKELY RESULT IN 

&&

TXC465-200438-
/O.NEW.KEWX.FL.W.0008.090619T1039Z-000000T0000Z/
/LTRT2.2.ER.090619T0931Z.090619T1015Z.000000T0000Z.NO/
539 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL FURTHER NOTICE.
* AT 05AM FRIDAY THE STAGE WAS...17.6 FEET (5.4 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* BANKFULL STAGE IS 7.0 FEET (2.1 METERS).
* IMPACT...AT 20.0 FEET...(5.2 METERS)...MAJOR FLOODING COVERS THE BOTTOM OF THE  
  CANYON IN MOST PLACES AND IS VERY TURBULENT AND DANGEROUS TO CAMPERS AND 
  BOATERS BELOW PANDALE TO AMISTAD RESERVOIR.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   FRI
  LANGTRY            7   10   17.6   FRI 05 AM   21.0                           


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   
  LANGTRY            2    3    5.4   FRI 05 AM    6.4                          



$$
5 follow-up statements
000 
WGUS44 KEWX 191129
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 AM CDT FRI JUN 19 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 12-24 HOURS.

&&

TXC465-200529-
/O.EXT.KEWX.FL.W.0008.000000T0000Z-090620T2021Z/
/LTRT2.3.ER.090619T0931Z.090619T1800Z.090620T0821Z.NO/
629 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL EARLY TOMORROW.
* AT 06AM FRIDAY THE STAGE WAS...22.7 FEET (6.9 METERS).
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* BANKFULL STAGE IS 7.0 FEET (2.1 METERS).
* THE RIVER ROSE ABOVE FLOOD STAGE EARLY THIS MORNING AND WILL CONTINUE RISING 
  TO NEAR 23.5 FEET (7.2 METERS) BY THIS AFTERNOON.  THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY TOMORROW.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            7   10   22.7   FRI 06 AM  14.7   8.0   3.5   2.4   2.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            2    3    6.9   FRI 06 AM   4.5   2.4   1.1   0.7   0.6



$$
000 
WGUS84 KEWX 191423
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT FRI JUN 19 2009

...A FLOOD WARNING REMAINS IN EFFECT FOR THE... 

  PECOS RIVER 
  
TXC465-200823-
/O.EXT.KEWX.FL.W.0008.000000T0000Z-090620T1648Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.090620T0448Z.NO/
923 AM CDT FRI JUN 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM FRIDAY THE STAGE WAS 16.9 FEET (5.1 METERS).
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...(5.2 METERS)...TURBULENCE IN THE RIVER CHANNEL IS 
  DANGEROUS TO CANOEISTS AND KAYAKERS.  FLOW INUNDATES THE LOWER BANKS OF THE 
  CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            7   10   16.9   FRI 09 AM   8.1   5.4   3.7   3.7   3.7


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            2    3    5.1   FRI 09 AM   2.5   1.6   1.1   1.1   1.1



$$
000 
WGUS84 KEWX 191705
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 PM CDT FRI JUN 19 2009

...A FLOOD WARNING REMAINS IN EFFECT FOR THE... 

  PECOS RIVER 
  
TXC465-201105-
/O.CON.KEWX.FL.W.0008.000000T0000Z-090620T1648Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.090620T0448Z.NO/
1205 PM CDT FRI JUN 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 20.9 FEET (6.4 METERS).
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER IS EXPERIENCING A SECONDARY RISE AND WILL CONTINUE 
  RISING TO NEAR 22.0 FEET (6.7 METERS) THIS AFTERNOON. THE RIVER WILL THEN 
  FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 17.0 FEET...(5.2 METERS)...TURBULENCE IN THE RIVER CHANNEL IS 
  DANGEROUS TO CANOEISTS AND KAYAKERS.  FLOW INUNDATES THE LOWER BANKS OF THE 
  CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            7   10   20.9   FRI 11 AM   8.1   5.4   3.7   3.7   3.7


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            2    3    6.4   FRI 11 AM   2.5   1.6   1.1   1.1   1.1



$$
000 
WGUS84 KEWX 200055
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT FRI JUN 19 2009

...A FLOOD WARNING REMAINS IN EFFECT FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SCATTERED SHOWERS AND THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 12-24 HOURS.

&&

TXC465-201630-
/O.EXT.KEWX.FL.W.0008.000000T0000Z-090620T1630Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.090620T0430Z.NO/
755 PM CDT FRI JUN 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 12.0 FEET (3.7 METERS).
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 13.0 FEET...(4.0 METERS)...TURBULENCE IN THE RIVER CHANNEL IS 
  DANGEROUS TO CANOEISTS AND KAYAKERS.  FLOW INUNDATES THE LOWER BANKS OF THE 
  CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            7   10   12.0   FRI 07 PM   7.5   3.4   2.3   1.9   1.8


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            2    3    3.7   FRI 07 PM   2.3   1.0   0.7   0.6   0.5



$$
000 
WGUS84 KEWX 201300
FLSEWX
TXC465-210100-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 AM CDT SAT JUN 20 2009

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  PECOS RIVER...
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SCATTERED  SHOWERS AND THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 12-24 HOURS.

&&

TXC465-201330-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-090620T1630Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.000000T0000Z.NO/
800 AM CDT SAT JUN 20 2009

THE FLOOD WARNING IS CANCELLED FOR 
  THE PECOS RIVER
* AT 7AM SATURDAY THE STAGE WAS...4.0 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* THE FORECAST FOR TOMORROW MORNING IS 3 FEET.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LANGTRY            7   10    4.0   SAT 07 AM   2.3   1.8   1.3   1.0   1.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LANGTRY            2    3    1.2   SAT 07 AM   0.7   0.5   0.4   0.3   0.3



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 19, 4:40 AM CDT, 59 minutes earlier.

Area forecast discussion, Jun 19, 4:40 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 AM CDT FRI JUN 19 2009

.DISCUSSION...
A LOCALLIZED FLASH FLOOD PATTERN HAS SET UP OVER THE SOUTHERN
EDWARDS PLATEAU WITH SOME SERIOUS FLOOD CONCERNS OVER VAL VERDE
COUNTY THIS MORNING. PART OF THE ENHANCED THREAT HAS BEEN THE
RESULT OF THE OVERNIGHT LOW LEVEL JET AND EHNANCED PLUME OF
MOISTURE FEEDING IN FROM THE WESTERN GULF UP THE RIO GRANDE VALLEY
AND EASTERN SLOPES OF THE SIERRA MADRE ORIENTAL. THE TROPICAL
PLUME SEEN ON GOES SOUNDER IMAGERY SUGGESTS PRECIPITABLE WATER
VALUES OF NEAR 2 INCHES. RADAR IS ALREADY PICKING UP ON SOME
ESTIMATES NEAR 8 INCHES, AND THE GROUND TRUTH REPORTS AND TROPICAL
ENVIRONMENT SUGGESTS THESE HIGH ESTIMATES COULD BE PRETTY
ACCURATE. THE AXIS OF HEAVIEST RAINS SHOULD SWELL EAST INTO DRT
THIS MORNING BEFORE RETREATING BACK TO THE WEST LATER TODAY.
HOWEVER, RAIN COOLED OUTFLOW FROM THIS MORNING COULD TEMPORARILY
HOLD THE CONVECTIVE FOCUS FARTHER EAST AND WARRANT AN UPDATE TO
SHIFT THE HEAVY RAINFALL POTENTIAL INTO PARTS OF EDWARDS AND
KINNEY COUNTIES. THE TROPICAL DEPRESSION MAY CONTINUE TO FEED THE
AREA WITH MORE MOISTURE AND FLOODING POTENTIAL INTO TONIGHT...BUT
THE THIN FOCUS FOR TRAINING CELLS IS FORECAST BY MODELS TO
RETREAT NW AND BROADEN THUS THE FFA IS SET TO EXPIRE AT 00Z
SATURDAY FOR NOW.

PIECES OF THE GULF PLUME ARE BREAKING FARTHER EAST AND ENHANCING
STREAMER SHOWERS ALONG THE BALCONES ESCARPMENT AND EXTENDING
SOUTH ROUGHLY FROM SAT TO CRP. SOME LOCALLY ENHANCED POPS WERE
INCLUDED HERE MAINLY FOR THIS MORNING AS A REPEAT OF YESTERDAYS
ACTIVITY LOOKS TO BE AS GOOD OR BETTER, BASED ON THE EARLY MORNING
TRENDS. ALL OF THIS ACTIVITY SHOULD ALLOW FOR A NEEDED BREAK IN
THE HOT PATTERN, WITH HIGHS RETREATING BACK TO THE MID 90S FOR THE
SAT AREA. THE TEMPORARY SHIFT EASTWARD OF THE UPPER RIDGE INTO THE
MISSISSIPPI VALLEY WILL KEEP A GOOD FETCH OF ONHSORE FLOW FOR THE
WEEKEND WITH THE UPPER RIDGE EXPECTED TO SHIFT BACK WEST LATE
SUNDAY. THUS A RETURN BACK TO HOT AND DRY DOMINANCE IS EXPECTED
FROM MONDAY THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              99  77  98  75  99 /  10  10  10  -   10
AUSTIN BERGSTROM INTL AIRPORT  98  77  97  73  98 /  20  10  10  10  10
NEW BRAUNFELS MUNI AIRPORT     96  75  97  74  96 /  30  10  10  10  10
BURNET MUNI AIRPORT            94  74  93  74  95 /  10  -   -   -   -
DEL RIO INTL AIRPORT           91  78  95  78  97 /  50  40  20  10  -
GEORGETOWN MUNI AIRPORT        95  75  93  74  96 /  10  -   -   -   -
HONDO MUNI AIRPORT             97  76  96  75  96 /  10  10  10  10  10
SAN MARCOS MUNI AIRPORT        97  76  96  74  97 /  20  10  10  10  10
LA GRANGE - FAYETTE REGIONAL   97  76  96  74  96 /  20  10  10  10  10
SAN ANTONIO INTL AIRPORT       95  75  95  76  97 /  30  10  10  10  10
STINSON MUNI AIRPORT           96  76  96  76  98 /  20  10  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES:
VAL VERDE.

&&

18/04
Hazardous weather outlook, Jun 19, 5:16 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 AM CDT FRI JUN 19 2009

TXZ171>173-184>194-202>209-217>225-228-201030-
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
516 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183-201030-
VAL VERDE-
516 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT INTO THIS EVENING. VERY HEAVY
RAINS CAN BE EXPECTED ACROSS VAL VERDE COUNTY. RAINFALL AMOUNTS OF
3 TO 8 INCHES CAN BE EXPECTED. FLASH FLOODING CAN BE EXPECTED.
RIVER FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 19, 4:38 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI JUN 19 2009

TXZ183-202-191030-
KINNEY-VAL VERDE-
438 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS WERE AFFECTING KINNEY AND VAL VERDE
COUNTIES...

AT 435 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 12 MILES WEST OF AMISTAD VILLAGE TO 9
MILES SOUTHWEST OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...OR ALONG A
LINE EXTENDING FROM 19 MILES SOUTH OF COMSTOCK TO 9 MILES SOUTHWEST
OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...MOVING NORTH AT 30 MPH.

PEOPLE IN NORTHWESTERN KINNEY AND VAL VERDE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...AMISTAD VILLAGE...DEL RIO...LAUGHLIN AFB...
STANDART AND AMANDA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

VERY HEAVY RAINS OF 1 TO 3 INCHES PER HOUR AND WINDS OF 30 TO 40 MPH
ARE EXPECTED WITH THESE STORMS.
Special weather statement, Jun 19, 5:31 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT FRI JUN 19 2009

TXZ183-184-202-191130-
EDWARDS-KINNEY-VAL VERDE-
531 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KINNEY AND VAL VERDE
COUNTIES...

AT 530 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO CARTA VALLEY TO
AMANDA...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO 12
MILES SOUTH OF LOMA ALTA TO 13 MILES EAST OF DEL RIO...MOVING
NORTHEAST AT 30 MPH.

PEOPLE IN EDWARDS...NORTHWESTERN KINNEY AND VAL VERDE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...CARTA VALLEY...LOMA ALTA AND
FLOUR MILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

WINDS 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 19, 2:26 AM CDTFlash Flood WarningEWXVal Verde4 hr
Jun 19, 4:00 AM CDTFlash Flood WatchEWXVal Verde11 hr
Jun 19, 4:50 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde40 min
Jun 19, 5:03 AM CDTAreal Flood AdvisoryEWXKinney, Val Verde117 min
Jun 19, 6:18 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 19, 7:52 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 19, 7:52 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 19, 7:52 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 19, 9:05 AM CDTFlash Flood WarningEWXVal Verde3 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.